Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Do pills cause frequent urination ?

i have searched online, and i dont really understand some of the terms. i ve been on junel for about 2 or 3 months and i use the restroom sooo much now. i don t know if the excessive urination is due to a difference in my metabolism due to the pill or not. i don t have any other medical issues, so i don t understand the sudden change.
Asked On : Fri, 5 Aug 2011
Answers:  2 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
There are many causes of excessive urination.
I do not think junel has this type of side effects.
It is possible that you might have urinary infection.Go ofr blood check up for diabetes.
After repor go for treatment accordingly.
Ok and bye.
Answered: Fri, 5 Aug 2011
I find this answer helpful
  User's Response
thanks for the query
JUNEL tab does not effect urination. though it is expected to retain more fluid in the body. though again not directly that may be leading your kidneys to attempt filtering the excess fluid.
unless you have a urine infection, burning sensation while passing urine or were found to be diabetic you can think of blaming the tab.
hope this is helpful
Answered: Fri, 5 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor